# SDR IPXA2019012538295

- Difficulty date: January 3, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT STA 38.2 @ LBL-22  CLIP CRACKED. REMOVED AND REPLACED NEW UPPER FRAME SUPPORT IAW SRM 51-40-21.
